Home > Riviste > Minerva Cardioangiologica > Fascicoli precedenti > Minerva Cardioangiologica 2019 August;67(4) > Minerva Cardioangiologica 2019 August;67(4):359-60

ULTIMO FASCICOLO
 

JOURNAL TOOLS

eTOC
Per abbonarsi
Sottometti un articolo
Segnala alla tua biblioteca
 

ARTICLE TOOLS

Publication history
Estratti
Permessi
Per citare questo articolo

 

LETTERS TO THE EDITOR   

Minerva Cardioangiologica 2019 August;67(4):359-60

DOI: 10.23736/S0026-4725.19.04919-3

Copyright © 2019 EDIZIONI MINERVA MEDICA

lingua: Inglese

Early functional and structural changes of the left atrium in a patient with trastuzumab: related cardiotoxicity

Luca F. CERRITO 1 , Corinna BERGAMINI 1, Giulia DOLCI 1, Elena FIORIO 2, Flavio L. RIBICHINI 1

1 Division of Cardiology, Department of Medicine, A.O.U.I. Verona, Verona, Italy; 2 Division of Oncology, Department of Medicine, A.O.U.I Verona, Verona, Italy



inizio pagina